A 26-year-old female asked:
Disclaimer

Please help!! I stopped taking my birth control 5 days ago and now I have my period 2 weeks early??

1 doctor answer
Dr. Mary David
Specializes in Obstetrics and Gynecology
This is normal: Whenever you stop birth control pills you can expect to have what is known as withdrawal bleeding. This is why you spot or bleed when you forget a pill. If you stop pills in mid-cycle, you will bleed early. This will straighten out on its own whether you restart your pills or not but do not restart the same package now. Hope this helps.
Answered on Apr 23, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Bryan Kurtz
33 years experience in Obstetrics and Gynecology
Withdrawal bleeding : Just like when you start your placebo pills, when you stop active pills you have a withdrawal bleed, you can consider this your period.
1
1 thank
A member asked:
Dr. Mary Engrav
30 years experience in Emergency Medicine
Yes, : Yes, the spotting could have been your period as your body is trying to re-start ovulating and re-start your cycle. Please take a pregnancy test if y ... Read More
A 25-year-old female asked:
Dr. David Kurss
38 years experience in Obstetrics and Gynecology
Probably: The pill controls your cycle artificially and generally predictably. Any alteration in the regimen will usually result in unscheduled bleeding. Fortun ... Read More
A female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Give it time: If I understand you correctly you are in the first few weeks after stopping birth control pills and now experiencing some spotting. That sounds pretty ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month